Comments

Please note that the comment section is "no reply" which means I can't reach you unless you leave a way for me to do that. My email address is at the top if you wish to contact me. Also, please, no soliciting. Thank you.

Wednesday, October 3, 2012

Withdrawal Back Big Time

I wrote earlier that getting off methadone "can be done" and it can...but my insomnia and muscle twitching is so severe right now I can't sleep (again).  Sleeping aids don't work, and I took my breakthrough pain med (which they told me to do) diladid and it's not helping.  I feel like I am literally "jumping out of my skin".  I've been online which I know is a no no.  But I found something interesting.  I have felt "okay" while going down...some symptoms, not many...but I just read that it can take a week before they START appearing because of the half life of methadone.  Then, it can take six months before they stop.  But I take other narcotics which should alleviate these symptoms but they don't.

I slept last night so I thought I was over the hump but I realize now it's only been less than a week since I am completely off it and the fentanyl is not picking up the slack.  These damn tumors hurt so much I just want to die again.  And I'll never be free from the narcotics that are killing me (but not fast enough).

Sorry...writing this in the middle of the night....I'm losing it tonight.  Clearly, I jumped the gun thinking I was 'done' with the methadone.

Don't use this drug for pain if you can help it...not that any others are better.....

New:  Spoke with my pain nurse in the a.m.  She told me to increase the diladid and take two before bed.  And Tylenol, for the cramping.

No comments:

Post a Comment

Click on "Older Posts" to read more!